Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 4652038, 7 pages
http://dx.doi.org/10.1155/2016/4652038
Research Article

On Certain Properties for Two Classes of Generalized Convex Functions

Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

Received 31 March 2016; Accepted 4 May 2016

Academic Editor: Wing-Sum Cheung

Copyright © 2016 Mohamed S. S. Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed S. S. Ali, “On Certain Properties for Two Classes of Generalized Convex Functions,” Abstract and Applied Analysis, vol. 2016, Article ID 4652038, 7 pages, 2016. doi:10.1155/2016/4652038